Announcement

Collapse
No announcement yet.

New to forum-questions about Cymbalta for anxiety

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

    New to forum-questions about Cymbalta for anxiety

    Hi all, I'm new here and not sure if this is the place to bring my questions....please let me know if there's somewhere else I should be posting. I'm at the end of my rope and looking for reassurance.
    I have general anxiety and a few weeks ago started with frequent panic and attacks and crying episodes. I've been on meds for anxiety in my life before. Went to the Dr and was prescribed Cymbalta, as thats what I used to be on and it worked pretty well.
    I've been in it for not quite 2 weeks at 30mg. The anxiety isn't improving and I can't sleep, I'm nauseous and shaky and crying all the time. I wake at 3 or 4 and have gripping panic and anxiety all morning. I haven't been able to go to work and am freaking out over how long this will take to improve. I feel lethargic and like my insides are vibrating at the same time. My scalp and face is prickly feeling and I feel strange and disoriented.
    I also find I'm obsessing over every thing I feel. I've been googling symptoms compulsively and can't seem to stop. I'm not even sure if a forum is a good idea for me, but I don't know what else to do.
    How long should I give this? The Dr suggested 30mg for 4 weeks and then maybe 60. I panic at the thought of starting all over with a new med, as I can't miss anymore work and I can't bear the thought of going through withdrawal and start up side effects. I feel gripped by fear of things like this. I'm so tired of the fear and crying and weakness.
    I've been pushing myself to take walks, do deep breathing and yoga with mediation recordings.... Nothing's working. I need to be there for my kids and husband, who is exhausted. How long do I give this?


    #2
    Hi Carolyn. I was on cymbalta a couple years ago for about 4 months. Any small benefit I got from it was negated by an absolute removal of my *** life- libido, erectile and orgasm difficulties. However, people respond differently to these drugs and maybe you get the benefit without the soul-crushing side-effects I got. Be very careful going off of it. I weaned myself off like you're supposed to do and still suffered a pretty bad meltdown.

    Comment


      #3
      Why is the word S-E-X not allowed on this board? Seems a bit silly to me.

      Comment


        #4
        Welcome to the forum CarolynV.

        Notnow I suspect the word s-e-x has been filtered by the webmaster of this site. There was a site upgrade recently and it must have been added then.
        AJ

        Humans punish themselves endlessly
        for not being what they believe they should be.
        -Don Miguel Ruiz-

        Comment


          #5
          Hello CaroiynV and welcome. My own targets when I am taking a new pill is it's got to start working by then or it won't start working. I would suggest that you try and journal what you life and give that to the doctor to read. Take Cake paul m
          "Alone we can do so little;
          Together we can do so much"
          Helen Keller

          Comment

          Working...
          X